I've been taking Lisinopril for going on 8 years with no apparent side effects and my blood pressure is very good. Both subject medications is recommended for heart failure patients
ACE raises blood pressure by constricting blood vessels. ACE inhibitors like enalapril prevent this effect. Enalapril has been shown to lower the death rate in systolic heart failure as does Lisinopril. It is difficult to distinquish what medicaation is better than another without knowing what other medications ae taken, any side effects, etc. The following link may be able to provide the information you are interested to know on a more detailed evaluation.
Thanks for the question, and if you have any further questions or comments you are invited to respond. Take care,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.